MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568520
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2019.According to the complainant, on (b)(6) 2019 (10 days post procedure), the patient was hospitalized as the feeding tube dislodged inside the body and reached the small intestines beyond treitz' ligament.The device was removed endoscopically on the same day using an ercp guidewire, basket catheter, and snare.The procedure was completed placing a different gastrostomy tube device of different size.There were no patient complications reported as a result of this event.The patient's condition at the end of the procedure was reported to be stable.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8892829
Report Number3005099803-2019-04051
Device Sequence Number13504168
Product Code KGC
UDI-Device Identifier08714729149231
UDI-Public08714729149231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00568520
Device Catalogue Number6852
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;